The generalization of Holditch theorem for closed space curves


DÜLDÜL M., KURUOĞLU N., Tutar A.

ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, vol.84, no.1, pp.60-64, 2004 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1002/zamm.200410073
  • Journal Name: ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.60-64
  • Keywords: Holditch theorem, Homothetic motion, Orthogonal projection area
  • Istanbul Gelisim University Affiliated: Yes

Abstract

In this paper, under the 1-parameter closed homothetic motion in three dimensional Euclidean Space, we generalized the classical Holditch Theorem, for closed space curves by using their orthogonal projection on any fixed plane in space. We also obtained a formula equivalent to the result on the planar kinematics given by [6]. © 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.